Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  What is mild prominence of rig

Total Views: 4372

What is mild prominence of right PCS in kidney mean?

PAST HISTORY : CA ovary stage 1. post chemo on followup seen mild prominence of right PCS in kidney

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

what medicine to give the person for viral fever, who is a kidney patient I mean to say that medicine should not effect on kidney plz tell me i will be very thanksfull to u.............

  Doctor's Answer

depends on symptology ...
Read Full Answer


after i-lasik surgery , got seen black floaters, i talked to my surgeon, he said there is neither retina tear nor PVD. they will go away. but still i did not det rid off them, i do nt know wht to do , before i lasik, i never seen these floaters , my eyes are perfectly fine. please tell can they go on their own. i strat seeing them after 15 day of my i lasik surgery.

  Doctor's Answer

This is not the side effect of i lasik .This floaters are due to myopic degenerative changes in retina . If this persists without any defect in retina then nothing to worry but regular retinal check up for any type of detachment is necessary. ...
Read Full Answer


my age is 58 years residing at calcutta. when i was returning by train On 13.2.13 a copassanger fall down on my knee by slipping from upper berth. i sustained injury on my legament of left knee. after MRI it is revieled that bone bruise is seen in upper end of tibia and patella with tear of anterior cruciate ligament, medial colleral ligament and posterior horn of medial meniscus. Effussion is seen.changes of chondromalacia patella also present.now leg is bending 90 degree after wax bath and IFT .need surgery or automatically will cure please your valuable opinion? With regard. thanking you. S.N.Singh

  Doctor's Answer

Continue physiotherapy exercises like Active knee movements, heel slides, straight leg raise, isometric quads, isometric gluteaus. ...
Read Full Answer


i've been masturbating since 9 years.now i feel some side effects that when i read anything in a book or in any screen my neck backside pains and my penis shrinks to a smaller size. i've seen in some tv programs that these are symptoms of over masturbation. Please tell me is it true? if i reduce masturbating can i get out of these problems?? i've seen in tv programs that if a person has like this problem in his body, he cannot do sexual intercourse with his partner. Is it real? i'm afraid of this.. help me..

  Doctor's Answer

Hi, Aclofenac-paracetamol is an anti inflamatory tablet which can reduce fever and pain in your body(it is a pain killer). No that pain should not be due to masturabtion,for permanent improval in pain you can get your self investigated like mri and various other investigations so that you can know the cause for it and treated accordingly. You can vist an orthopadecian and a neurologist for that. Cause might be stress related. ...
Read Full Answer


My 17 months daughter had UTI problem in Jan'13 post that doctor advised for DMSA scan which shows scar in right kidney & advice for MCUG TEST. Please advise which is the best places in kolkata for the same & is there any other alternative for MCUG. Also advice best doctor who has specialist in such cases.

  Doctor's Answer

Was the problem recurrent ?.U can opt for Quadra medical/Echo XRay/Appolo gleneagles.. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. ANAND RAO MENGJI

  • Homeopathist
  •  Hyderabad, India

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India

Dr. Rajendra Takhar

  • Pulmonologist
  •  Kota, India

Dr. Dilip Raja

  • Urologist
  •  Mumbai, India

Dr. Kunjan Sheth

  • Physiotherapist
  •  Mumbai, India

Dr. Raguram Ganesamoni

  • Urologist
  •  Nagercoil, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.
1 Answer
what medicine to give the person for viral fever, who is a kidney patient I mean to say that medicine should not effect on kidney plz tell me i will be very thanksfull to u.............
1 Answer
GOOD MORNING SIR,I NAVEEN KUMAR,I AM JUST 25 YEARS OLD.I AM SUFFERING FROM HYPERTENSION FROM 2 MONTHS,I USED STAMLO BETA FOR HYPERTENSION,TWO WEEKS BACK I MET A CARDIOLOGIST,IN THAT TIME MY BP170/100.PREVIOUSLY IT WAS CONTROLLED BY STAMLOBETA.DOCTOR WROTE FOR ECG&ECHO TEST,ECG TELLS THAT 'RBBB.'&ECHO TELLS THAT MILD CONCENTRIC LVH.OTHERWISE NORMAL.DOCTOR PRESCRIBE BP MEDICATIONS CHANGED FROM STAMLO BETA(ATENALOL+AMOLDOPINE)TO METXL-O(METOPROLOL+OLMESARTAN)&SAID THAT NOTHING TO WORRY ,RBBB&MILD CONCENTRIC LVH WILL BE REGRESS.BUT MY BP WAS NOT CONTROLLED ALL THE DAY IT IS RAISED AT NIGHT TIME.TELL ME YOUR SUGGESTION&IS RBBB&LVH REGRESSED,IF WITH CONTROLLED HYPERTENSION?&I HAVE DONE COMPLETE MASTER HEALTH CHECK UP,ALL ARE NORMAL.TELL ME SUGGESTION PLEASE.THANKSĀ®ARDS,NAVEEN KUMAR.
1 Answer
liver shows small calcification in right lobe and kidney shows calculus 1.1x.4 cm right 9.7 left 9.3 cm in size also small urine is remained in bladder report of ultrasonography what ur suggestion operation needed or by medication it can be cured.
1 Answer
I have done ultrasound of abdomen and pelvis and the report i got is LIVER,GALL BLADDER, PANCREAS, SPLEEN and UNRIARY BLADDR is normal. But KIDNEY : Right kidney : 70*32mm Left kidney : 79*35mm Both kidneys are decreased in size. Renal parenchymal echo texture increased in bilateral kidneys. Cortical indentations noted in bilateral kidneys. No calculi or hydronephrosis in either kidney. PROSTATE :: Size : 37*30*35mm (Volume-20 cc) Increased in size. Median lobe of prostate is enlarged. Can u tell me is it very serious now or in future ?
1 Answer
TREATMENT FOR MILD DIFFUSE ANNULAR BULGE AT C4-5 & C5-6 CAUSING MILD IMPINGEMENT IN THECAL SAC does mean what and how to cure it
1 Answer
Copyright Ā© 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -